# SDR SWAA050332

- Difficulty date: February 6, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,196 hours, 31,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRUCTURE BETWEEN BS 616 AND BS 639, STRINGER 18R, CRACKED.  REPAIRED STRUCTURE PER T1-153-018.
